# SDR IPXA2022092386542

- Difficulty date: September 19, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 28,614 hours, 18,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110385
- Condition: Cracked
- Location: Bs 535 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVS-20L AT APPROX STA 535 REQUIRES PERMANENT REPAIRREPAIRED IAW UPS EO B757-5330-84813-A, UPS RCD 261625 AND VT MAE EA 757-5330-27-A3038 REV-
